Content deleted Content added
Citation bot (talk | contribs) m Alter: volume. Add: doi, issue. Removed URL that duplicated unique identifier. | You can use this bot yourself. Report bugs here.| Activated by User:Headbomb |
Added free to read link in citations with OAbot #oabot |
||
Line 71:
*{{citation|last=Earle|first= Clifford J.|last2=Hamilton|first2= Richard S.|
title=A fixed point theorem for holomorphic mappings|year= 1970|series=Proc. Sympos. Pure Math.|volume= XVI|pages= 61–65|publisher =American Mathematical Society}}
*{{citation|last=Harris|first= Lawrence A.|title=Fixed points of holomorphic mappings for domains in Banach spaces|journal=Abstr. Appl. Anal.|year= 2003|volume= 2003|issue= 5| pages=261–274|doi= 10.1155/S1085337503205042|citeseerx= 10.1.1.419.2323}}
*{{citation|last=Neretin|first= Y. A.|title=Categories of symmetries and infinite-dimensional groups|series= London Mathematical Society Monographs|volume=16|publisher= Oxford University Press|year= 1996|isbn=0-19-851186-8}}
*{{citation|last=Clerc|first=Jean-Louis|title=Compressions and contractions of Hermitian symmetric spaces|journal=Math. Z.|volume= 229|year=1998|pages=1–8|doi=10.1007/pl00004648}}
|